I am a 39 y/o male with an onset of high b.p. and low testosterone which came on around the same time. Could there be a correlation between the two and could hormone therapy help? I also wanted to know if I was to go on synthetic testosterone does that affect my ability to have kids in the future? Thank you...
Hi Farmer Cox, Look you have not said but are on any meds for your HBP, as these meds have a side effect that causes ED, have you found the cause for your high HBP, if you can get it down with out meds you may find that your HBP goes down, and if that happens naturally and then your testosterone should go back up, if not you could try some DHEA its a hormon, but please read up about it first, as it can have the odd funny side effects with the od person, if you think you would be ok with it, it will boost your testosterone, lift your libido and kick up your energy levels, and to back it up you could take Tribulus its a herb and runs along the same lines as DHEA, Tribulus needs 8 weeks to get up to full power, if you do this after the 8 weeks cut them both back to 5 days out of 7 days, this is to keep there strength up, if you take them all the time there strength will be low as your body gets used to them.
I'm just wondering - are you assuming that you have low testosterone or was that a diagnosis from a test? I wouldn't be so quick to make assumptions nor would I be quick to self-treat with supplements - especially if you have high blood pressure and could possibly be on other medications. With any treatment it's usually a balance of weighing the benefits against the consequences - and if it's worth it is up to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.